# SDR UALA2010090303250

- Difficulty date: September 3, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 43,180 hours, 17,042 cycles
- Engine: Iae V2522A5
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Faulted
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VENT EXTRACT FAULT UPPER ECAM. PHASE LOW, 26 AC AT 7HQ CONTACTOR L1, PULLED BURNED WIRE FROM CONNECTOR 1278VC RED, YELLOW IN SAME CONNECTOR ALSO BURNED.  CAN BE FOUND AT PANEL 107VU. CB'S A T 49VU D-6 AND 123VU AE-2 PULLED MARKED WITH ORANGE 123409 COLLARS, REF WDM 21-26-09 PG 1.  REPLACED CONNECTOR 1278VC, TERMINATED NEW CONTACTS ON WIRES (A & B 356QF-14). ACCOMPLISHED AVEC SYS TEST. NO FAULTS NOTED.
